# SDR CA990219015

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D20271
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER GOVERNOR BODY WAS FOUND WORN OVERSIZE, AT THE POINT WHERE THE IDLER GEAR STUD IS PRESS FITTED TO THE GOVERNOR BODY.  NO REPAIRS ARE PERMITTED, SO THE GOVERNOR WAS REPLACED.
